Martin I. Karakhanyan
Biography
Education
Graduate: Faculty of Mathematics and Mechanics, Yerevan State University, 1966-1969
Faculty of Mathematics and Mechanics, Moscow State University, 1969-1972
Post Graduate: PhD student in Faculty of Mathematics and Mechanics, Moscow State University, 1974-1972

Academic degree
Doctor of Sciences- “Researches in Banach Algebras: Several Problems of Spectral Theory and Approximation Theory”, 2005, YSU
PhD – “On some algebraic Characteristics of Algebra of all continuous functions on a locally connected compact”, 1978, MSU

Professional experience
2009 - Professor, Yerevan State University
1985-2008 Associate professor, Yerevan State University.
1977-1985 Lecturer, Yerevan State University.
1972-1974 Assistant, Yerevan State University

Academic courses
General Courses: Functional Analysis, Equations of Mathematical Physics, Ordinary Differencial equations
Special Courses: Banach Algebras,The Spectral Theory of Non-self-adjoint operators

Scale of professional interests
Uniform and β-uniform Algebras, Spectral Theory, Boundary Problems connected with Diffraction Processes

Languages
Armenian, Russian, English

Professional membership (NGO, professional council, editorial staff of scientific journal, funds etc.)
A member of Scientific Council in Mathematics and Mechanics Department at YSU

Awards received
Medal named after Marshal Baghramyan

(+374 10) 57-10-22

Martin I. Karakhanyan

Professor | Faculty of Mathematics and Mechanics - Chair of Differential Equations
 
 

Book

Мартин Караханян

Спектральный анализ квазинормальных элементов банаховой алгебры | LAP LAMBERT Academic Publishing, 2016, 181 p.

Мартин Караханян

Об алгебрах непрерывных функций | 2015, LAP LAMBERT Academic Publishing, 169 стр., Германия

Мартин Караханян

О строго равномерных алгебрах | LAP LAMBERT Academic Publishing, 2015, 89 стр, Германия

Karakhanyan M.I., Khorkova T.A.

On a characteristic property of the algebra C(Ω)β | (Russian) Sibirsk. Mat. J. 50 (2009), no. 1, pp. 96-106

Karakhanyan M.I, Karakhanyan I. M.

About a subnormality in a Banach algebra | (Russian), Erevan. Gos. Univ. Uchen.Zap.Estestv.Nauki 2008, no. 1, pp. 10-17

Հ. Ա. Ասատրյան, Մ. Ի. Կարախանյան, Տ. Ն. Հարությունյան, Լ. Պ. Տեփոյան, Ա. Հ. Քամալյան, Ի. Գ. Խաչատրյան

Կուրսային և ավարտական աշխատանքների թեմաների ժողովածու «Դիֆերենցիալ հավասարումներ», «Մաթեմատիկական ֆիզիկայի հավասարումներ» և «Ֆունկցիոնալ անալիզ» առարկաներից | Ուսումնական ձեռնարկ, Երևան, ԵՊՀ հրատ., 2008թ., 48 էջ |

Հ. Ասատրյան, Ի. Խաչատրյան, Մ. Կարախանյան, Ա. Քամալյան

Բանախյան հանրահաշիվներ և սպեկտրալ տեսություն | Ուսումնական ձեռնարկ, ԵՊՀ հրատարակչություն, 251 էջ, 2008թ. |

Karakhanyan M.I

Some remarks on general theorems of commutators | (Russian) Izv. Akad. Nauk Armenii Mat. 42 (2007), no. 3, pp. 49-54

Karakhanyan I. M. , Sarkisyan V.S., Kamalyan A.H., Karakhanyan M.I

On the diffraction harmonic shear waves on semi-infinite inclusions in anisotropic space | Yerevan, 2007,Nats. Akad. Nauk Armenii, Institut of Mechanics, Mechanical problems of deformable solid body, 162-172

Karakhanyan M.I

On the abstract theorem of Picard | Lobochevskii J. Math. 18 (2005), pp. 127-130
 

Article

A. H. Kamalyan, M. I. Karakhanyan

On solvability of some boundary problem (Մի եզրային խնդրի լուծելիության մասին) | ԵՊՀ Գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2020, հ. 54, #1, էջ 29-34 |

A. G. Kamalyan , M. I. Karakhanyan

On algebraic equation with coefficients from the β-uniform algebra Cβ(Ω) (β -հավասարաչափ Cβ(Ω) հանրահաշվի գործակիցներով հանրահաշվական հավասարումների վերաբերյալ) | ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2018, հ. 52, #3, էջ 161-165 |

A. O. Oganesyan, A. G. Kamalyan, M. I. Karakhanyan

On a Class of L-Wiener-Hopf Operators | Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences). 2018, Vol. 53, No. 3, 134-138 pp. |

M. I. Karakhanyan

On algebras of bounded functions on completely regular spaces (Լիովին կանոնավոր տարածության վրա որոշված սահմանափակ ֆունկցիաների հանրահաշիվների մասին) | ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2017, հ. 51, #3, էջ 231-235 |

M. I. Karakhanyan

A remark on symmetric β-uniformly closed algebra (Մի դիտողություն սիմետրիկ β-հավասարաչափ փակ հանրահաշիվների մասին) | ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2015, #2, էջ 21-25 |

M. I. Karakhanyan, H. A. Kamalyan

Some remarks on properties of elements from complex Banach algebras (Որոշ դիտողություններ կոմպլեքս Բանախյան հանրահաշվի տարրերի հատկությունների մասին) | ԵՊՀ գիտական տեղեկագիր, սերիա ֆիզիկա և մաթեմատիկա, 2013, #2, էջ 15-21 |

M.I. Karakhanian

Almost periodicity in spectral analysis representations induced by generalized shift operation (Համարյա պարբերականությունը ընդհանրացված տեղաշարժով ծնված ներկայացման սպեկտրալ անալիզում) | ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2012, #3, էջ 9-13 |

M. I. Karakhanyan, T. M. Khudoyan

A remark on strict uniform algebras (Դիտողություն խիստ հավասարաչափ հանրահաշիվների վերաբերյալ) | ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2010, #3, էջ 35–39 |

S. A. Hosseiny Matikolai, A. H. Kamalyan, M. I. Karakhanyan

On an anisotropic boundary problem of diffraction with first and second type boundary conditions (Առաջին և երկրորդ սեռի եզրային պայմաններով դիֆրակցիայի մի անիզոտրոպ եզրային խնդրի մասին) | ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2010, #2, էջ 12–15 |

Մ. Ի. Կարախանյան, Grigoryan S.A., Khorkova T.A.

About β-uniform Dirichlet algebras | (Russian) Izv. Akad. Nauk Armenii Mat. 45(2010), no. 6, pp. 17-26

Kamalyan A.G, Hosseiny Matikolai S.A, Karaxanyan M.I.

On an anistropic boundary problem of diffraction with first and second type boundary conditions | Proceedings of the YSU physical and Matematical Sciences 2.2010 p.12-15

M. I. Karakhanyan , T. M. Khudoyan

On symmetric subalgebras in banach algebra (Բանախյան հանրահաշվի սիմետրիկ ենթահանրահաշիվների մասին) | ԵՊՀ Գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2009, #3, էջ 58–60 |

I. M. Karakhanyan, M. I. Karakhanyan

A remark on asymptotic property of commutators (Մեկ դիտողություն կոմուտատորների ասիմպտոտային հատկության վերաբերյալ) | ԵՊՀ Գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2009, #2, էջ 63–66 |

Karakhanyan M.I., Khorkova T.A.

On a characterization of the algebra C(Ω)β | Russian) Functiona Anal. i Prilozhen. 43 (2009) no. 1, 85-87

I.M. Karakhanyan, M.I. Karakhanyan

О субнормальности в банаховой алгебре (Սուբնորմալությունը բանախյան հանրահաշվում) | ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 2008, #1, էջ 10-17 (ռուսերեն) |

Karakhanyan I. M.

On the spectral theorem of the Banach representation of a compact space generted by generalized shift operators | (Russian) Izv. Akad. Nauk Armenii Mat. 42 (2007), no. 4, pp. 67-76

Камалян А.Г., Караханян И.М., Караханян М.И., Саркисян В.С.

О дифракции гармонических волн сдвига на полубесконечных включениях в анизотропном пространстве | Механика деформируемого твердого тела. Сборник посвященный 85-летию академика НАН Армении С.А Амбарцумяна, Июнь 2007г., стр 162-172

Karakhanyan M.I, Sarkisyan V.S., Karakhanyan I. M., Kamalyan A.H.

On the boundary problem of thermoelasticity connected to the diffraction of harmonic waves in anisopropc space | The sixth International Congress on Thermal Stresses(2005), Vienna University of technology, Vienna, Austria, p. 4

Karakhanyan M.I

An asymptotic version of general commutator theorems | (Russian) Functiona Anal. i Prilozhen. 39 (2005) no. 4, pp. 80-83

И.М.Караханян, Л.А.Элбакян, М.И. Караханян

О дифракции гармонических волн сдвига на двух паралельных включениях (антиплоский случай) | Чкаловские чтения. Инжинерно-физич. проблемы авиац. и космич. техники: Междунар. науч.-техн. конф.–5.–Егорьевск, 2004.- с.212-213

Karakhanyan M.I, Sarkisian V.S., Karakhanyan I.M., Hasanyan D.J.

Diffraction of the harmonic shear waves by the semi-infinite inclusion under the mechanical and termal impact | The fifth International Congress on Thermal Stresses and related topics, (2003), p. 4

Karakhanyan M.I, Kamalyan A.H. , Hasanyan D.J., Piliposian G.T.

Some dynamic problems for elastic materials with functional inhomogeneities: anti-plane deformations | Contin. Mech. Thermodyn. 15 (2003), no. 5, pp. 519-527

Kamalyan A.G., Kharakanyan M.I., Hasanyan D.J., Piliposyan G.T.

Об обращении интегральных oператоров с почти разностно- сумарным ядром | Anti-plane harmonic problems for a class elastic materials with functional inhomogeneitiy, In Proceeding of Problems Of Mechanics, Liverpul UK July 2002 p. 519-527

Karakhanyan M.I.

On the equation ax-xb=c in complex Banach algebras | Izv. Akad. Nauk Armenii Mat. 35 (2000), no. 2, pp. 36-44, (Russian)

M. I. Karakhanyan

О спектральной теореме банахова представления компактной группы, порожденной сдвигами Дельсарта (Դելսարտի տեղաշարժերով ծնված կոմպակտ խմբի Բանախի ներկայացման մասին) | ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 2000, #1, էջ 20-27 (ռուսերեն) |

Karakhanyan I. M., Karakhanyan M. I.

Commutativity in Banach algebras | Izv. Akad. Nauk Armenii Mat. 34 (1999), no. 4, 77-82 |

Karakhanyan M.I.

On an asymptotic property of commutator of a class of unbounded linear operators | Izv. Akad. Nauk Armenii Mat.32 (1997), no. 6, 78-83

Karakhanyan M.I.

On the commutativity of the range of an A-valued analytic function | Izv. Akad. Nauk Armenii Mat.31 (1996), no. 1, 35-45

Karakhanyan M.I.

An asymptotic property of commutators | Izv. Akad. Nauk Armenii. Mat. 29(1994), no. 1, 43-49

M. I. Karakhanian

О субнормальных элементах в C*-алгебре(C* հանրահաշվում սուբնորմալ տարրի մասին) | ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 1992, #1, էջ 34-40 (ռուսերեն) |

Karakhanyan M.I.

The operator equation HY-YK=C | Izv. Akad. Nauk Armjan. SSR Ser. Mat. 25 (1990), no. 4, 353-360

Karakhanyan M.I.

An asymptotic property of commutators of normal operatorsin a weak, strong and strongest B-module operator topologies | Erevan. Gos. Univ. Uchen. Zap.Estestv.Nauki 1989, no. 1(170), 3-6

Karakhanyan M.I.

Conditions for the completeness of a system of eigenvectors of a generalized normal operator | Erevan. Gos. Univ. Uchen.Zap.Estestv.Nauki 1988, no. 3(169), (1989) 3-8

M. I. Karakhanian

Об асимптотическом свойстве коммутаторов нормальных операторов в слабой, сильной и сильнейшей В-модульной оперативной топологиях (Նորմալ օպերատորների կոմուտատորների ասիմպտոտիկ հատկությունը թույլ, ուժեղ և ուժեղագույն В-մոդուլային օպերատորային տոպոլոգիաներում) | ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 1989, #1, էջ 3-6 (ռուսերեն) |

M. I. Karakhanian

Об условиях полноты системы собственных векторов обобщенно нормального оператора (Ընդհանրացված նորմալ օպերատորի սեփական վեկտորների համակարգի լրիվության պայմանների մասին) | ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 1988, #3, էջ 3-8 (ռուսերեն) |

G. S. Hakopian, M. I. Karakhanian

О некоторых спектральных свойствах нормальных операторов в банаховом пространстве (Բանախյան տարածությունում նորմալ օպերատորների որոշ սպեկտրալ հատկությունների մասին) | ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 1986, #3, էջ 3-11 (ռուսերեն) |

Akopyan G.S., Karakhanyan M.I.

Some spectral properties of normal operators in a Banach space | Erevan. Gos. Univ. Uchen.Zap.Estestv.Nauki 1986, no. 3 (163), 3-10

Karakhanyan M.I.

Almost-periodicity in the spectral analysis of normal operators | Izv. Akad. Nauk Armjan. SSR Dokl. 83 (1986), no. 4, 154-157

Karakhanyan M.I.

An asymptotic property of commutators in a Banach algebra | Erevan. Gos. Univ. Uchen.Zap.EStestv.Nauki 1985, no. 2(159), 17-20

M. I. Karakhanian

Об одном асимптотическом свойстве коммутаторов в банаховой алгебре (Բանախյան հանրահաշվում կոմուտատորների մի ասիմպտոտիկ հատկության մասին) | ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 1985, #2, էջ 17-20 (ռուսերեն) |

Karakhanyan M.I.

Asymptotic properties of the commutators for bounded operators in the strongest operator topology | Erevan. Gos. Univ. Uchen.Zap.Estestv.Nauki 1984, no. 1(155), 3-6

Karakhanyan M.I.

Asymptotic properties of commutators of elements of Banach algebras | Izv.Akad.Nauk Armjan. SSR Ser. Mat. 19(1984), no. 3, 242-247

M. I. Karakhanian

Об асимптотических свойствах коммутаторов для ограниченных операторов в сильнейшей операторной топологии (Սահմանափակ օպերատորների կոմուտատորների ասիմպտոտիկ հատկությունները ուժեղագույն օպերատորային տոպոլոգիայում) | ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 1984, #1, էջ 3-6 (ռուսերեն) |

Karakhanyan M.I.

Asymptotic variant of the Fuglede-Putnam theorem for a class of topologies | Functional analysis and its applications in mechanics and probability theory (Moscow 1983), 131-132, Moskov. Gos.Univ., Moscow, 1984

S. A. Grigorian, M. I. Karakhanian

О некоторых свойствах проникающих инвариантных группах равномерных алгебр (Ներթափանցող ինվարիանտ կոմպակտ խմբերի վրա հավասարաչափ հանրահաշիվների որոշ հատկությունների մասին) | ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 1982, #3, էջ 20-23 (ռուսերեն) |

M. I. Karakhanian

О насыщающих и квазирегулярных функциональных пространствах (Հագեցնող և քվազիռեգուլյար ֆունկցիոնալ տարածությունների մասին) | ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 1982, #2, էջ 3-8 (ռուսերեն) |

Karakhanyan M.I.

Saturating and quasiregular function space | Gos. Univ. Uchen.Zap.EStestv.Nauki 1982, no. 2(150), 3-8

Karakhanyan M.I.

An asymptotic variant of the Fuglede-Putmen theorem on commutators of linear bounded operators in strong nd weak operator topologies | Izv. Akad. Nauk Armjan. SSR Dokl. 73 (1981), no. 5, 265-268

Karakhanyan M.I.

Some algebraic characteristics of the algebra C(X)β | Erevan. Gos. Univ. Uchen.Zap.EStestv.Nauki 1981, no.3, 3-8

M. I. Karakhanian

О некоторых алгебраических характеристиках алгебры C(X)β (C(X)β հանրահաշվի որոշ հանրահաշվական հատկությունների մասին) | ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 1981, #3, էջ 3-8 (ռուսերեն) |

Karakhanyan M.I.

Some algebraic characterizations of the algebra of all continuous functions on a locally connected compactum | Mat. Sbor.(N.S.) 107(149)(1978)no. 3, 416-434

Gorin E.A., Karakhanyan M.I.

An asymptotic variant of the Fuglede- Putnam commutator theorem for the elements of a Banach algebra | Mat. Zametki 22(1977),no 2 179-188

Gorin E.A., Karakhanyan M.I.

Some certain characteristics properties of the algebra of all continuous functions on a locally connected compacyum | Izv.Akad.Nauk Armjan. SSR Ser. Mat. 11(1976), no.3, 237-255

Grigoryan S.A., Karakhanyan M. I.

The ε-normality of function algebras | Izv.Akad.Nauk Armjan. SSR Ser. Mat. 9(1974), no.6, 456-458
 

Thesis

Karakhanyan M.I.

Algebras of continuous functions on a locally connected compactum | Functional Anal. i priložen. 12(1978), no. 2, 82-83